Translator Disclaimer
December, 1984 Consistency in the Location Model: The Undominated Case
Albert Y. Lo
Ann. Statist. 12(4): 1584-1587 (December, 1984). DOI: 10.1214/aos/1176346817

Abstract

Consistency in the undominated location model is investigated from a Bayesian point of view and a proof on the consistency of the Bayes procedures with respect to the invariant prior is provided. The consistency of Bayes procedures with respect to other prior measures is established as a corollary.

Citation

Download Citation

Albert Y. Lo. "Consistency in the Location Model: The Undominated Case." Ann. Statist. 12 (4) 1584 - 1587, December, 1984. https://doi.org/10.1214/aos/1176346817

Information

Published: December, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0553.62004
MathSciNet: MR760713
Digital Object Identifier: 10.1214/aos/1176346817

Subjects:
Primary: 62C99

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.12 • No. 4 • December, 1984
Back to Top